# SDR REXA2018010600010

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 26,778 hours, 25,945 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECIEVED AN ANTI-SKID INBD & PARK BRAKE SOV MESSAGES,  LANDING GEAR HANDLE WAS IN THE UP POSITION BUT GEAR NEVER CAME UP. THREE GREEN INDICATIONS FROM GEAR. FOLLOWED QRH. MESSAGE WENT AWAY.  ON GEAR HANDLE GOING IN THE DOWN POSITION.  NO GEAR DISAGREE MESSAGE RECEIVED.  R & R THE LANDING CONTROL HANDLE IAW AMM 32-31-01. OPS TESTED NORMAL.
